# SDR PCSA1110601

- Difficulty date: January 11, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6517844239
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW REPORTED "A" SYSTEM HYD QTY IND DROPPED, CREW SUSPECTED AN "A" SYSTEM HYD FLUID LEAK. A/C RETURNED BACK TO MIA AND LANDED W/O ANY FURTHER INCIDENT.  MX TROUBLESHOT "A" SYSTEM HYD LEAK, A LEAKING HYD LINE FOUND AT "B" NUT CONNECTION TO "A" SYSTEM HYD MODULE, HYD SUPPLY LINE R/R`D IAW B-727 MM CH-20-10-05.  HYD SYSTEM WAS SERVICED IAW B-727 MM CH 12-12-0, AN OPS & LEAK CHECK PERFORMED IAW B-727 MM CH 29-11-61.  ALL CHECKED OUT NORMAL.  AN INSPECTION AND REPLACEMENT OF "A" SYSTEM PRESSURE AND CASE DRAIN FILTERS ACCOMP FOR CONTAMINATION, NO DISCREPANCIES NOTED, WORK ACCOMP IAW B-727 MM CH 29-11-0 AND LEAK CHECK GOOD IAW B-727 MM CH 29-11-41. A WATCH ITEM WAS INITIATED TO REINSPECT "A" SYSTEM CASE
